# SDR AALA20040166

- Difficulty date: February 3, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY CEILING LIGHTS AT ROWS 4, 5 AND 7 ARE INOPERATIVE.  CLEANED CONTACTS FOR EMERGENCY CEILING LIGHTS BATTERY PACK B5-100 FOR ROWS 4, 5 AND 7.  SYSTEM GROUND CHECKED NORMAL OPERATION.
